I want to share this experience to help those who have the same problem. During 20 years of transplant I had the skin with excessive greasiness.
All this time I have gone to many dermatologists and tried many methods and medications in order to solve this problem (among other things, I took isotretinoin for two years.The greasiness was reduced during the treatment but returned immediately at the end of it)
I never knew the cause of this problem until now with the endorsement of my doctors change cyclosporine by tacrolimus.
The greasiness was improving little by little and finally it was gone after a year and a half of the medication change.
I have seen that not all patients who take cyclosporine have greasiness problems in the skin and therefore many dermatologists still do not know that this medication is responsible for this adverse event.
Other known positive changes are:
I no longer have acne on my back.
I do not have more hairs in unusual places like the ears (Hirsutism)
I have no more swollen gums (gingival hyperplasia)
Keep in mind that adverse events may be different in each patient.
That the change of medication has solved my problem does not mean that it also works in other patients.
I am not a doctor. I am only a renal transplant patient who fought 20 years against this adverse event and only managed to solve it with the change of medication (supported by my doctors)
Please help me spread. Let your dermatologists know.
Excess oiliness in the skin is also an adverse event of ciclosporin.
Maybe some other patient can benefit from this information.
i apologize for my bad english.